# SDR 2003FA0000492

- Difficulty date: April 28, 2003
- Submitted: May 14, 2003
- Operation: General aviation
- Aircraft: N863AF
- Make and model: Grob G 120A
- Aircraft serial: 85003
- Engine: Lyc AEIO540D4D5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Seal
- Condition: Leaking
- Location: Fuel Pump
- Part time: 893 hours
- Component: Pump
- Component part number: RG9570K1M
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW NOTICED ODOR OF FUEL DURING GROUND RUN.  TECHNICIAN TROUBLESHOOT FUEL SYSTEM AND NOTICED FUEL STAINS ON FUEL PUMP.  SO REPLACED FUEL PUMP.  ONCE PUMP REMOVED NOTICED GEAR SPLINE WAS WORN DASTRICALLY.
